Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A theorem on the representation of potential flows having unbounded free surfaces

Author: Charles F. Weber
Journal: Quart. Appl. Math. 27 (1969), 267-269
DOI: https://doi.org/10.1090/qam/99824
MathSciNet review: QAM99824
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Mackie, The water entry problem, University of Maryland Technical Note, BN-496
  • [2] A. G. Mackie, private communication

Additional Information

DOI: https://doi.org/10.1090/qam/99824
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society